# SDR CALA2025042204133

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 120,825 hours, 12,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 2L M33099 EMER LIGHT BATT PACK TESTED FAILED.   CABIN DOOR 2L M33099 EMER LIGHT BATTERY PACK REPLACED AND TESTED NORMAL IAW AMM33-51-06.
